The paper is devoted to the study of a nonlinear integrodifferential equation in N variables with values in a general Banach space. By applying fixed point theorems in a suitable Banach space under appropriate conditions for subsets to be relatively compact, we prove the existence and the compactness of theset of solutions.Inorder to illustrate the results,we give two examples.
DUNG, HUYNH THI HOANG; NGOC, LE THI PHUONG; and LONG, NGUYEN THANH
"The existence and compactness of the set of solutions for a nonlinear integrodifferential equation in N variables in a Banach space,"
Turkish Journal of Mathematics: Vol. 44:
2, Article 7.
Available at: https://journals.tubitak.gov.tr/math/vol44/iss2/7